# SDR CALA2018112502434

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151520001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR30-31 STRINGER 43L SPLICE HAS CORROSION REF 9296487 SUPPORT TASK FCD 5300-01440. REMOVED CORROSION IAW SRM 53-21-13-283-001 FWD CARGO SPLICE FR 30-30 STR 43L. FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13-283-001. REMOVED AND REPLACED SPLICE IAW SRM 51-42-11 PARA 2E.
